# SDR QXEA200701352

- Difficulty date: August 25, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 15,514 hours, 15,604 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Part number: 8DK4075001
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT NR 2415: RUDDER TRIM INOP.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE REMOVED AND REPLACED AILERON/RUDDER TRIM PANEL IAW Q400 AMM TASK 27-13-16-000-801 AND 27-13-16-400-801.  OPS CHECK GOOD.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
